Some experimental results on the Frobenius problem.
Experimental mathematics, Tome 12 (2003) no. 3, pp. 263-269
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2003__12_3_51825,
author = {Beck, Matthias and Einstein, David and Zacks, Shelemyahu},
title = {Some experimental results on the {Frobenius} problem.},
journal = {Experimental mathematics},
pages = {263--269},
year = {2003},
volume = {12},
number = {3},
zbl = {1076.11015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2003__12_3_51825/}
}
TY - JOUR AU - Beck, Matthias AU - Einstein, David AU - Zacks, Shelemyahu TI - Some experimental results on the Frobenius problem. JO - Experimental mathematics PY - 2003 SP - 263 EP - 269 VL - 12 IS - 3 UR - http://geodesic.mathdoc.fr/item/EXMA_2003__12_3_51825/ LA - en ID - EXMA_2003__12_3_51825 ER -
Beck, Matthias; Einstein, David; Zacks, Shelemyahu. Some experimental results on the Frobenius problem.. Experimental mathematics, Tome 12 (2003) no. 3, pp. 263-269. http://geodesic.mathdoc.fr/item/EXMA_2003__12_3_51825/